# SDR SIMA201806071005

- Difficulty date: June 1, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 42,713 hours, 39,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 14528247005
- Condition: Cracked
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY CEILING PANEL SUPPORT BRACKET WAS CRACKED AT FRAME 67.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-02.
